| Catalog Number |
RBYLP0860 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat an endoleak using a ruby coil lp and a non-penumbra microcatheter.It was reported that the pusher wire of the ruby coil lp was slightly kinked.During the procedure, while advancing the ruby coil lp through the microcatheter, the ruby coil lp unintentionally detached in the patient's vessel.Therefore, the physician used a snare device to remove the ruby coil lp.The procedure was completed using a new coil (unknown) and the same microcatheter.